Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    C.K.'s Avatar
    C.K. is offline Junior Member
    Join Date
    Oct 2003
    Location
    So. Cal.
    Posts
    114

    Nasty nose bleeds all the time?

    Hey everybody, for the last couple weeks i have ahd somthing like 2 nose bleeds everyday and they usually last at least 1/2 hour. It started a little while after i started the d-bol at 30mg in my test cycle. I know its common, but I heard it can be a definate sign that you might be ready to have an anurism from a Doc. What do you all think? Thanks

  2. #2
    joevette's Avatar
    joevette is offline Banned
    Join Date
    Feb 2004
    Posts
    2,084
    Get your blood pressure checked, nosebleeds can be a sign that it is too high.

  3. #3
    J*U*icEd's Avatar
    J*U*icEd is offline Anabolic Member
    Join Date
    Feb 2003
    Location
    LI, NY kidd!!
    Posts
    3,167
    blood pressure kidd!

  4. #4
    Join Date
    Jun 2003
    Location
    njva
    Posts
    662
    Yup blood pressure or dehydration.

  5. #5
    sinista63's Avatar
    sinista63 is offline Associate Member
    Join Date
    Jan 2004
    Location
    Sin City
    Posts
    300
    did you recently move to a less humid climate? how is your bp? any signs of allergy? are you bleeding out of both nostrils or just one? are you on any aspirin, other NSAIDS, or anti-coagulants? there can be many causes of nose bleeds (even vit. k defiency or a malignant process) but bp and/or dry climate would be my guesses.
    Last edited by sinista63; 07-20-2004 at 08:41 PM.

  6. #6
    dannyboy62682's Avatar
    dannyboy62682 is offline Associate Member
    Join Date
    May 2004
    Location
    Hou-Tex!!
    Posts
    230
    STOP PICKING YOUR NOSE!!!! J/K, Its is the dbol bro, get the BP checked out very soon. I took 30mg a day and got killer nose bleeds. Right when I was finished it did stop. Good luck with it, I know it is a pain in the a$$.

  7. #7
    C.K.'s Avatar
    C.K. is offline Junior Member
    Join Date
    Oct 2003
    Location
    So. Cal.
    Posts
    114
    Quote Originally Posted by sinista63
    did you recently move to a less humid climate? how is your bp? any signs of allergy? are you bleeding out of both nostrils or just one? are you on any aspirin, other NSAIDS, or anti-coagulants? there can be many causes of nose bleeds (even vit. k defiency or a malignant process) but bp and/or dry climate would be my guesses.
    no allergy or anti coagulants or asprin, and its just out of 1 side, but they slowed down and I stopped taking the D-bol today. So, we will see how it goes.

  8. #8
    sinista63's Avatar
    sinista63 is offline Associate Member
    Join Date
    Jan 2004
    Location
    Sin City
    Posts
    300
    cool... maybe that was the problem all along. let us know how it turns out.

  9. #9
    bluethunder is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    2,015
    Your blood vessels in the nostrols are delicate, higher than normal bp like all said.. Should stop in 2 days

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •